# SDR UALA2011011000141

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 61,185 hours, 8,811 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 150
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV R RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  STATUS  MSG01- ACTIVE CLIMB MODE DEPENDENT; TRIM AIR PRESSURE REGULATING AND SOV (RIGHT) TORQUE MOTOR IS NOT IN COMMANDED POSITION.  DB- CABIN TEMPERATURE CONTROLLER (R CHAN2)  ITEM CNX PER PLF SHOWS NOT ACTIVE   MSG-2124202 ACTIVE CL MODE.  REPLACED RIGHT TRIM AIR REG VALVE V21622 PER AMM, OPS CHECK NORMAL.
